About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 801314, 10 pages
http://dx.doi.org/10.1155/2013/801314
Research Article

On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points

Department of Mathematics, Hanoi National University of Education, No. 136 Xuan Thuy Street, Hanoi, Vietnam

Received 24 December 2012; Accepted 14 July 2013

Academic Editor: Ağacik Zafer

Copyright © 2013 Nguyen Manh Hung and Nguyen Thanh Anh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an initial-boundary value problem for general higher-order hyperbolic equation in an infinite cylinder with the base containing conical points on the boundary. We establish several results on the unique solvability, the regularity, and the asymptotic behaviour of the solution near the conical points.